# SDR UPS08851501

- Difficulty date: December 29, 2007
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fs 80 Lbl 42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOOR PNL F-45 CRACKED AT SCREW HOLE AFT RT SIDE OF LAV.  FABRICATED AND INSTALLED REPAIR DOUBLER ON FLOOR PNL F-45 IAW SRM 53-02-03 FIG 010.
